MathSciNet Relay Station
MathSciNet bibliographic data
MR2555666 47B38 (30H20 46E15 47B33)
Zhu, Xiangling Generalized weighted composition operators on weighted Bergman spaces. Numer. Funct. Anal. Optim. 30 (2009), no. 7-8, 881–893.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement